Skip to Content

Are headaches and nausea withdrawels from xanax shud I be concerned bout my friend?

Responses (2)

kaismama 2 Nov 2012

Did your friend wean off of it or stop it abruptly? It shouldn't be stopped abruptly and seizures can occur when it is. What your friend is experiencing could be part of withdrawal.

Anonymous 2 Nov 2012

Hello melvillejessica. Be it under a doctor's supervision or in a hospital / detoxifican centre benzodiazpines withdrawls are serious. Depending upon the dose , amount of Xanax/Alprazolam. You best find out how much your friend was taking, and for how long a period of time. Otherwise, I would contact emergency services. It might mean her/his life. Be safe, pledge

bumblebee90 2 Nov 2012

melvillejessica, Pledge just gave the answer I would have given, but he gave it so much better than I could have. Please listen to his advise, and take very quick action. I hope all turns out ok. Ruthie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions